It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2008, 03:50 PM   #1
Senior Veteran
(female)
 
FLFLOWERGIRL's Avatar
 
Join Date: May 2007
Location: FL
Posts: 2,383
FLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB User
Hyper Hashi's is it safe??

Hi everyone! Just a couple of quick questions. This is the first time that I have been hyper that I know of with this Hashi fun thyroid of mine. Today my tsh came back at 0.16 with a range 0.40-4.50 is that safe and okay? Is there anything that I need to know. My meds of course have been changed. My T-4, FREE was 1.6 range 0.8-1.8. Are these numbers okay? He never runs a T3 anything either, is that necessary? Thanks so much if you can answer my questions. FLFLOWERGIRL

 
Old 04-11-2008, 05:45 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 594
kindspirit HB Userkindspirit HB User
Re: Hyper Hashi's is it safe??

You and me both! I just found out my hashi's tsh is .12 I've been "hypo" at 7.66. Have you had a med change? what dose were you on? I've been on 88, levo. with fast increases from 25 starting late Jan. My new endo just reduced my dose to 50/75 alternating days. I was very tired and depressed, now I'm anxious, constipated and hyper this really stinks!!!!! This whole thyroid thing is really ******* me off! but sure explains why all my life some days were ok and others horrid, anxious then depressed, energy then exhausted, urgh Hope we both get helped soon!!!!
__________________
Hashi's / Hypo Jan 2008
C 5-6-7 fusion
L-5 s1, discectomy, ddd, o/a, scoliosis
Hysterectomy

 
Sponsors Lightbulb
   
Old 04-11-2008, 06:46 AM   #3
Senior Veteran
(female)
 
FLFLOWERGIRL's Avatar
 
Join Date: May 2007
Location: FL
Posts: 2,383
FLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB User
Re: Hyper Hashi's is it safe??

kindspirit--You are so right about the symptoms. This is my first time and I was DX'd in 2005 and still trying to get to the right level. My hypo high has was 9.02 and that was on .075 which doesn't make since to me. Now that dose is too much and I'm back on 50/75 like you said. Maybe that combo will work. Sometimes I think nothing is going to work, bad attitude I will work on that. I really haven't had a problem until now. And that scared me because I've been sick all last year with moderate anemia. My question is how long will it take to stop feeling hyper symptoms on this new dose? Does it take days, weeks or what? Thanks for posting. FLFLOWERGIRL

 
Old 04-11-2008, 06:54 AM   #4
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: Hyper Hashi's is it safe??

T4 has a half life of 6-7 days.. less when you are hyperT. So in 10-14 days you will feel the decrease. You could stop cold turkey for a day or two and speed the process.. but that might give you the shakes and such coming down that hard. I just pushed myself to .1 with Fts in the 190% and 290% of normal range on 75 mcgs of Synthroid. Hashimoto's sucks. I am beginning a petition with my ENT to get my bugger out now versus 9 years down the road. Enough already.

As to not getting Ft3's Your MD needs one of those v8 smacks right in the forehead. If you are out of balance which I am betting you are given the optimal T4 level. Then you may have adrenal issues going on which are going to make it even harder to get balanced on meds. You need optimal care.. not minimal care. Order your MD to run the Ft4 and Ft3 after 4 weeks have passed. Post the results here and we will tell you where you sit and if you need more tests.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Old 04-11-2008, 04:09 PM   #5
Senior Veteran
(female)
 
FLFLOWERGIRL's Avatar
 
Join Date: May 2007
Location: FL
Posts: 2,383
FLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB User
Re: Hyper Hashi's is it safe??

Quote:
Originally Posted by mkgbrook View Post

MG Thank you for your reply. I hope that you can answer these questions too.

As to not getting Ft3's Your MD needs one of those v8 smacks right in the forehead.
I can feel the V-8 smack coming on!

If you are out of balance which I am betting you are given the optimal T4 level. Then you may have adrenal issues going on which are going to make it even harder to get balanced on meds.
How would an adrenal issue present itself?

You need optimal care.. not minimal care. Order your MD to run the Ft4 and Ft3 after 4 weeks have passed.
He has my next lab for 6 weeks is that okay? I will call and ask to add Ft3 to my lab. What if I accidentally put a check in that box myself, that is if the pen was to slip?

Post the results here and we will tell you where you sit and if you need more tests.
Thank you and I will most definitely post the results for you all. FLFLOWERGIRL

MG

 
Old 04-11-2008, 05:45 PM   #6
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: Hyper Hashi's is it safe??

Adrenal symptoms can be a lot like hypoT. They are interconnected and as a result it is hard to distinguish with out adequete blood and saliva work. The man tale tell sign is when the FT3 and Ft4 results are not close together. This shows that something is off in your conversion or pituitary/adrenal balance. So first step is the FT3 and FT4 and TSH 3rd Gen. Then conversion checking with RT3.. then adrenals and pituitary.. it is a step by step process. We can help you.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Old 04-11-2008, 07:28 PM   #7
Senior Veteran
(female)
 
FLFLOWERGIRL's Avatar
 
Join Date: May 2007
Location: FL
Posts: 2,383
FLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB User
Re: Hyper Hashi's is it safe??

MG--Thank you so much for you opinion and information. I asked the Endo yesterday about adrenal fatigue. I'm having a hard time feeling normal again after anemia 15 months ago. And... now as you know I am hyper for the first time. He said that if I had dark skin and low BP, which I do not have. He did say if I started getting symptoms he would test for me. I didn't know what the symptoms were at that time, didn't get that far in my book yet, LOL. You are sooo right I have almost all the symptoms on the Adrenal Fatigue list, it must be very close to Hypo symptoms. I really do need to check into this. Thank you again for the support. I will post those numbers in 6 weeks. That sure does seem like a long time to wait. FLFLOWERGIRL

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Update to my Hyper/PTU Thread... Finally saw an Endo Today PattyG67 Thyroid Disorders 76 12-31-2009 05:43 PM
Hashi - hyper flare help KatieRoo Thyroid Disorders 7 02-22-2008 06:26 AM
Mother&Sisters with Hyper/Hypo osteoblast Thyroid Disorders 25 05-21-2007 07:45 PM
Hyper? T3 Toxicosis?...yet FNA said Hashimotos cougars Thyroid Disorders 8 11-24-2006 05:59 AM
hyper ????? please help love from katpurs pursie Thyroid Disorders 8 10-18-2006 03:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (667), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!